# SDR UPS05845768

- Difficulty date: November 13, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 2731 · Elevator Tab Control System
- Part: Tab
- Part number: UNK
- Condition: Binding
- Location: Rt Elelvator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ON TAXI OUT, FOUND BINDING IN ELEV COLUMN MOVEMENT.  RT ELEV CNTRL TAB BINDING FOUND PLAY (WEAR) BETWEEN DRIVE TUBE & CRANK-CONTROL TAB.  NEED TO ACCOMPLISH A TEST OF THE ELEV & TAB PER MM 27-30-00.  WORN BOLT HOLE IN CRANK & TORQ TUBE REPAIRED PER DC8-2730-23267-A.  CONNECTED RT ELEV CNTL TAB PUSH ROD AFT BOLT, TIGHTENED & SAFT'D.  RT ELEV CNTL TAB CRANK ASSY & O/B DRIVE TORQ TUBE REPAIR REF ABOVE EO&MM 27-30-02-2.  GRD CHECKS GOOD.  INSTALLED CRANK ASSY TO RT ELEV CNTL TAB O/B DRIVE TUBE REF MM 27-30-02-2&EO. INSTL'D RT ELEV CNTL TAB ACCESS DR.  C/W ADJ/TEST ELEV & TAB.  OPS GOOD.
